The Homfly polynomial of the decorated Hopf link



Morton, HR ORCID: 0000-0002-8524-2695 and Lukac, SG
(2003) The Homfly polynomial of the decorated Hopf link. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 12 (3). 395 - 416.

[img] Text
mortonlukac.pdf - Accepted Version

Download (11MB)
Item Type: Article
Uncontrolled Keywords: skein theory, Hopf link, Homfly polynomial, quantum sl(N) invariants, symmetric functions, Schur functions, annulus, Hecke algebras
Depositing User: Symplectic Admin
Date Deposited: 23 Jan 2017 10:03
Last Modified: 09 Mar 2021 01:11
DOI: 10.1142/S0218216503002536
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3005316